# SDR AALA20100225DFW11

- Difficulty date: February 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 34,425 hours, 4,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT ROW 26G MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT ROW 26G.  OPS CHECKED NORMAL.
